Networks and marketing in small professional service businesses

Menelec, V and Jones, B (2015) Networks and marketing in small professional service businesses. Journal of Research in Marketing and Entrepreneurship, 17 (2). 193 - 211. ISSN 1471-5201 DOI: https://doi.org/10.1108/JRME-03-2015-0023

Abstract

More Information

Divisions: Faculty of Business and Law > Leeds Business School
Identification Number: https://doi.org/10.1108/JRME-03-2015-0023
Status: Published
Refereed: Yes
Publisher: Emerald
Date Deposited: 14 Sep 2015 09:46
Last Modified: 14 Jun 2018 12:49
Item Type: Article

Download

[img]
Accepted Version
Note: this is the author's final manuscript and may differ from the published version which should be used for citation purposes.

[img]
Preview
Updated Version
Note: this is the author's updated manuscript and may differ from the published version which should be used for citation purposes.

| Preview

Export Citation

Share

Statistics

Additional statistics for this record